# SDR REXA2019042680509

- Difficulty date: April 18, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N293PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15293
- Aircraft time: 13,054 hours, 8,952 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670318757S
- Condition: Corroded
- Location: Bs 310-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE FS= 310 / FS=349 LOWER SURROUND STRUCTURE PASSENGER DOOR.  CORROSION ON ANGLE FS= 310 / FS=349 AT LOWER SURROUND STRUCTURE OF PASSENGER DOOR WAS REMOVED PER CRJ900 SRM 51-21-06-001-001-A01. BLENDED AREA ON ANGLE FS= 310 / FS=349 AT LOWER SURROUND STRUCTURE OF PASSENGER DOOR WAS MEASURED. NOMINAL THICKNESS IS 0.060'' AND MINIMUM REMAINING THICKNESS IS 0.043'' THEREFORE IT'S OUT OF LIMITS PER CRJ900 SRM 53-21-23-101-001-A01. EQUIPMENT: DIAL INDICATOR P/N: 543-783, SERIAL:18055681 EXP. DATE: 16-JUL-19, N/C 2380 RGC. NEW ANGLE FS= 310 / FS=349 AT LOWER SURROUND STRUCTURE OF PASSENGER DOOR WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
